# SDR DALA1101530659

- Difficulty date: November 19, 2010
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY ESCAPE HATCH EXTERIOR PUSH LEVER SPRING IS CORRODED, LEVER INOP.  REPLACED SPRING DURING HMV AT SAT ON NON ROUTINE CARD 165726.
